# SDR CA090107008

- Difficulty date: December 26, 2008
- Submitted: February 2, 2009
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: 8220372445
- Condition: Malfunctioned
- Location: Nr 1
- Part time: 4,396 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) JUST AFTER TAKEOFF, THE CREW RECEIVED RED FLAGS FOR THE CAPTAINS AIRSPEED, ALTIMETER AND VSI MOMENTARILY.  INDICATIONS RETURNED TO NORMAL SHORTLY AFTER. THE FLIGHT RETURNED TO THE DEPARTURE AIRFIELD AND LANDED WITHOUT FURTHER INCIDENT.  MX R&R THE NR 1 ADC AND OPS CHECKED SERVICEABLE.  ACFT RETURNED TO SERVICE.
